# SDR HALA0600625

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,736 hours, 11,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1479
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - PNEU AIR SUPPLY -PWR CTR- CB POPPED.  CENTER ISO VALVE LIGHT ON.  REMOVED AND REPLACED CENTER ISO VALVE PER AMM 36-11-04, OPERATIONAL AND LEAK CHECK GOOD.
